MathSciNet Relay Station
MathSciNet bibliographic data
MR201952 (34 #1829) 46.15 (41.60)
Moreau, Jean-Jacques Proximité et dualité dans un espace hilbertien. (French) Bull. Soc. Math. France 93 1965 273–299.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement